# SDR UALA2013051603395

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 68,603 hours, 9,750 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Inoperative
- Location: Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HF WON'T RECEIVE.   TRANSCEIVER REPLACED.  ACP HF OPS CHECK ON GROUND IAW AMM 23-11-00-501, OPS CHECKED NORMAL.  EXERCISED HF COUPLER AND ACP SELCAL CHECK, ALL CHECKED GOOD.
